# SDR SWAA2025071089979

- Difficulty date: July 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 49,558 hours, 30,385 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DECENT,  NOTICED POSSIBLE SMOKE COMING FROM CAPTAINS SIDE VENT, SMELL DISSIPATED ONCE LT PACK TURNED OFF.  FA DID NOT NOTICE ANY ODORS.   PERFORMED CONDITIONAL INSPECTION IAW AMM 05-51-56 AND FIM 21-00 TASK 806. COULD NOT DUPLICATE. PERFORMED REPAIR CONFIRMATION.  AC OK FOR SERVICE.
